# SDR AUS20031128

- Difficulty date: November 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1695
- Condition: Twisted
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR R1 ESCAPE SLIDE TWISTED DURING DEPLOYMENT.
